Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can breathing fumes of paint cause dizziness

Premium Questions

doctor1 MD

Extreme dizziness when driving my pick up, hard to breathe, chills , fast heartbeat, tight chest ... was I was probably breathing too heavy releasing too much carbon dioxide which would cause my hands ...

doctor1 MD

such as shortness of breath , nausea , dizziness , chest pain , and difficulty concentrating. He also stated ... with apropos of various illicit substances. One substance in particular is a major cause of concern for us all ...

doctor1 MD

and arms. I get dizzy and short of breath with exertion. I a. 63 years old and have always been relatively healthy. What coul cause this and what should I do for I it. ...

doctor1 MD

breathe in. Please let me know doctor. Could this cause my shortness of breath?? its been months and i ...I am 24 years old MALE. I have been having Shortness of breath since very long. Also alot ...

doctor1 MD

90 year old patient complains of shortness of breath , fainting, feels like many broken bones in stomach? ...

Public Forum Discussions

doctor1 MD

I m very worried because I held my breath while walking for about 40 seconds (I was trying to avoid breathing in noxious fumes from a new stretch of tarmac on my way home) and experienced some dizziness. Did ...

doctor1 MD

of it and I m getting really dizzy and it s hard to breathe. I can t open my window because it doesn t open ...I was spraying spray paint in my room, I had about a 1/4 of a can left and I sprayed a fair bit ...

doctor1 MD

Hi A painted small area in the bathroom with water proof paint, after that had bath went to work on the way while driving I noticed my breathe out was like letting a smoke out - foggy then I smelled ...

doctor1 MD

We realized today that the construction being done near to us is resulting in breathing in paint fumes. Unfortunately, this has been going on for a few weeks. We didn t realize the problem sooner ...

doctor1 MD

I just bleached my hair and i think i inhaled to much fumes but im having symptoms of slow breathing. Slow thinking. A little nausea. A little lighthead/dizzy. My throat was tightening up a little ...

doctor1 MD

im easily get tired especially at my back...then i feel shortness of breath and dizzy sometimes ... i paint my garage....is this de to paintfumes or anxiety..pls help... ...

doctor1 MD

i just always feel shortness of breath, and I m realizing that I cannot hold my breath at all anymore. It makes me dizzy and feel like I am going to faint. I am a 30 year old female. No known health ...

doctor1 MD

to use it in a long time. I was painting with a mask on for about 2 hours,when i started feeling dizzy,nauseated,shortness of breath and extreme deep coughing. Can this cause problems later/ Thanks ...

doctor1 MD

wife has been extremely ill for the last few weeks with chest pains, difficulties in breathing, fatigue, dizziness. could this be to do with the fact she has been exposed to toxins in the paint. She has had an ECG ...

doctor1 MD

I used Clorox bleach recently spraying in a closed room. I began to get sweaty, hard time breathing, nauseated, dizzy, everything I ate and drank tasted like bleach. Used again two days later and I got ...

Mobile Questions and Answers

doctor1 MD

Hi,its very unlikely to cause such reactions,thank you

doctor1 MD

yes it is due to meclizine. other side effects are hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects may include: blurred vision; dry mouth; constipation; or dizziness, drowsiness. withdraw the medication and consult your physician